UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1950

タイトル: Remarks on Shintani's zeta function
著者: Wakayama, Masato
キーワード: representation
zeta regularization
multiple Hurwitz zeta function
multiple sine function
multiple elliptic gamma function
multiple Bernoulli polynomial
発行日: 2005年7月6日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 12 (2005), No. 2, Page 289-317
抄録: We introduce a zeta function attached to a representation of a group. We show that the multi-dimensional zeta function due to Shintani [Sh 1], which is a generalization of the multiple Hurwitz zeta function, can be obtained in this framework. We also construct a gamma function from the zeta function attached to a representation via zeta regularization. We study then a $q$-analogue of the Shintani zeta function and the corresponding gamma function. A sine function defined via the reflection formula of such $q$-Shintani gamma function is shown to be a natural generalization of the multiple elliptic function in [Ni]. Moreover, a certain non-commutative group-analogue of the Shintani zeta function is investigated.
URI: http://hdl.handle.net/2261/1950
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms120206.pdf331.41 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください